Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Isomorphisms of standard operator algebras

Author: Peter Šemrl
Journal: Proc. Amer. Math. Soc. 123 (1995), 1851-1855
MSC: Primary 47D30
MathSciNet review: 1242104
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let X and Y be Banach spaces, $ \dim X = \infty $, and let $ \mathcal{A}$ and $ \mathcal{B}$ be standard operator algebras on X and Y, respectively. Assume that $ \phi :\mathcal{A} \to \mathcal{B}$ is a bijective mapping satisfying $ \left\Vert {\phi (AB) - \phi (A)\phi (B)} \right\Vert \leq \varepsilon ,A,B \in \mathcal{A}$, where $ \varepsilon $ is a given positive real number (no linearity or continuity of $ \phi $ is assumed). Then $ \phi $ is a spatially implemented linear or conjugate linear algebra isomorphism. In particular, $ \phi $ is continuous.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D30

Retrieve articles in all journals with MSC: 47D30

Additional Information

PII: S 0002-9939(1995)1242104-8
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia